MathSciNet Relay Station
MathSciNet bibliographic data
MR428045 (55 #1074b) 46J15 (30A98)
Marshall, Donald E. Subalgebras of $L\sp{\infty }$ containing $H\sp{\infty }$. Acta Math. 137 (1976), no. 2, 91–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement